Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 138, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2017, 5:57 PM EDT for Montgomery County, Stanly County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2017, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 8, 2017, 7:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Montgomery County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 143 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
272
WUUS52 KRAH 082157
SVRRAH
NCC123-167-082300-
/O.NEW.KRAH.SV.W.0138.170708T2157Z-170708T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
557 PM EDT SAT JUL 8 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northern Montgomery County in central North Carolina...
Northern Stanly County in central North Carolina...
* Until 700 PM EDT
* At 556 PM EDT, a severe thunderstorm was located near High Rock
Lake, or 12 miles northwest of Badin Lake, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Star,
Richfield, New London and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Stay away from windows as flying
debris generated by damaging winds can be deadly.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover.
&&
LAT...LON 3550 8030 3551 7977 3532 7971 3531 7971
3531 8042
TIME...MOT...LOC 2156Z 294DEG 13KT 3559 8025
HAIL...0.88IN
WIND...60MPH
$$
103 follow-up statements
147
WWUS52 KRAH 082224
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
624 PM EDT SAT JUL 8 2017
NCC167-082233-
/O.CAN.KRAH.SV.W.0138.000000T0000Z-170708T2300Z/
Stanly NC-
624 PM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STANLY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3551 7977 3531 7971 3531 8008 3536 8007
3537 8005 3539 8007 3540 8009 3542 8009
3546 8011 3547 8014 3547 8016 3550 8018
TIME...MOT...LOC 2223Z 302DEG 16KT 3544 7993
$$
NCC123-082300-
/O.CON.KRAH.SV.W.0138.000000T0000Z-170708T2300Z/
Montgomery NC-
624 PM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN MONTGOMERY COUNTY...
At 623 PM EDT, a severe thunderstorm was located near Troy, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Troy, Badin Lake, Biscoe, Star, Pinehaven Marina, Steeds, Eldorado,
Fish Tales Marina, Whip-O-Will Campground and Morrow Mountain State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3551 7977 3531 7971 3531 8008 3536 8007
3537 8005 3539 8007 3540 8009 3542 8009
3546 8011 3547 8014 3547 8016 3550 8018
TIME...MOT...LOC 2223Z 302DEG 16KT 3544 7993
HAIL...0.75IN
WIND...60MPH
$$
Ellis882
WWUS52 KRAH 082240
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
640 PM EDT SAT JUL 8 2017
NCC123-082300-
/O.CON.KRAH.SV.W.0138.000000T0000Z-170708T2300Z/
Montgomery NC-
640 PM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN MONTGOMERY COUNTY...
At 640 PM EDT, a severe thunderstorm was located near Troy, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Troy, Biscoe, Star, Steeds and Eldorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3551 7977 3531 7971 3531 7995 3539 7999
3550 8007
TIME...MOT...LOC 2240Z 294DEG 13KT 3541 7986
HAIL...<.75IN
WIND...60MPH
$$
Ellis967
WWUS52 KRAH 082256
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
656 PM EDT SAT JUL 8 2017
NCC123-082306-
/O.EXP.KRAH.SV.W.0138.000000T0000Z-170708T2300Z/
Montgomery NC-
656 PM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3551 7977 3531 7971 3531 7995 3539 7999
3550 8007
TIME...MOT...LOC 2256Z 294DEG 13KT 3539 7981
$$
EllisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:45 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 8, 2:45 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 245 PM EDT Sat Jul 8 2017 .SYNOPSIS... A cold front will approach central NC from the northwest this afternoon, moving across the region this evening. The front will stall near the coast overnight through Sunday. && .NEAR TERM /Through Tonight/... As of 245 PM EDT Saturday... The mid level shear axis and its accompanying surface front will be moving across the moiuntains into the northwest Piedmont in the next couple of hours. Have had ample time to heat up ahead of the system and expect to see a rapid increase in convective coverage in the northwest by 20Z, with more widely scattered, diurnally driven convection popping up in the southeast where deeper moisture is available. The window of more strongly forced convection will be ~3 hours, with the window reaching the US1 corridor around 22Z and into the southeast an hour or two later. Downbursts will be the primary severe threat with stronger storms tapping DCAPE of >1k Joules, strongest in the southeastern quadrant where the deeper moisture lies. Weak shear, very high freezing level, and progressive movement will minimize other severe threats. The front will move southeast of the area, with convection ending over all but the southern coastal plain and eastern sandhills, by around midnight. The front will slow or stall near the southern coast, maintaining a slight chance of showers in the far southeast for the remainder of the overnight. Behind the front, clearing will be progressive from the northwest. Overnight mins will range from the mid 60s northwest to the lower 70s southeast. && .SHORT TERM /Sunday and Sunday Night/... As of 245 PM EDT Saturday... The surface front will remain stalled in the far southeast on Sunday into Sunday night and will thus be the main focus for scattered diurnally driven convection in the afternoon into evening. Outside of the far southeast, expect mostly sunny skies with tolerable highs in the 85 to 90 range. Mins Sunday night will be mostly upper 60s to lower 70s. && .LONG TERM /Monday through Saturday/... As of 230 PM EDT Saturday... The frontal system will continue to linger south of the forecast area on Monday. While there is a possibility this boundary will retrograde to the north, convection should be confined to the extreme southeastern counties. By Tuesday the upper trough begins to flatten out and become very zonal. As a result the surface storm track will stay well to our north as a low pressure system moves through the Great Lakes and into New England. This pattern will keep central NC under high pressure with surface boundaries and diurnal heating being the only real forcing for convection. Temperatures will rise into the low to possibly mid 90s in most locations Tuesday Wednesday and Thursday with lows staying in the 70s. The pattern begins to change on Friday as a second low pressure system moves across the northeast but then is blocked by high pressure in the North Atlantic. This will will cause the upper level trough to deepen once again and push the surface low, and its attendant front southward. This will increase rain chances for the end of the week but should help cool off temperatures as cloud cover increases. Highs by Saturday should moderate back into the upper 80s. && .AVIATION /18Z Saturday through Wednesday/... As of 135 PM EDT Saturday... VFR conditions will predominate through the 24 hour TAF period. Diurnally driven convection will be enhanced this afternoon through evening as a cold front moves southeast across central NC. Scattered showers and thunderstorms with the potential for producing strong gusty winds are expected to blossom in the northwest (GSO/INT areas) from 20-00Z and accompany the front as it moves through. The eastern TAF sites will have a 3-4 hour window of convection as well, from ~22Z to 03Z. The threat for scattered convection will diminish after 03Z tonight as the front moves southeast of the area, where it will stall and linger near the coast through Sunday. Convection will be focused in the frontal zone Sunday, perhaps impacting the FAY and RWI sites during the afternoon/evening. A drier, more stable air mass expected to settle across central NC Monday through Wednesday, maintaining a period of VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...mlm NEAR TERM...mlm SHORT TERM...mlm LONG TERM...Ellis AVIATION...mlm
Hazardous weather outlook, Jul 8, 3:17 PM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 317 PM EDT Sat Jul 8 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 317 PM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will develop over the region this afternoon and persist into the first half of this evening. A few of the storms will become briefly severe, producing damaging wind gusts. The threat for severe storms will be greatest across the northwest Piedmont between 4 PM and 8 PM, and across the remainder of the Piedmont and the northern coastal plain between 6 PM and 10 PM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 4:19 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
419 PM EDT SAT JUL 8 2017
NCZ008-025-026-041-082100-
Franklin NC-Durham NC-Wake NC-Granville NC-
419 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANVILLE...NORTH
CENTRAL WAKE...CENTRAL DURHAM AND NORTHWESTERN FRANKLIN COUNTIES
UNTIL 500 PM EDT...
At 418 PM EDT, Doppler radar was tracking a strong thunderstorm near
Butner, or 9 miles north of Durham, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.
Locations impacted include...
Durham, Creedmoor, Wake Forest, Butner, Franklinton, Youngsville,
Falls Lake State Rec Area, Purnell, Gorman and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3596 7844 3606 7897 3615 7895 3617 7846
3616 7846 3617 7845 3617 7844 3616 7842
3617 7841
TIME...MOT...LOC 2018Z 270DEG 25KT 3611 7887
77Special weather statement, Jul 8, 4:19 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
419 PM EDT SAT JUL 8 2017
NCZ078-089-082115-
Sampson NC-Wayne NC-
419 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE AND NORTHEASTERN
SAMPSON COUNTIES UNTIL 515 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Mount Olive, moving east at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Mount Olive, Seven Springs and Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3518 7783 3516 7788 3515 7789 3517 7793
3516 7797 3518 7799 3519 7802 3519 7804
3518 7807 3519 7816 3509 7817 3508 7816
3506 7816 3509 7832 3524 7831 3528 7783
TIME...MOT...LOC 2019Z 274DEG 24KT 3515 7822
EllisSpecial weather statement, Jul 8, 4:27 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
427 PM EDT SAT JUL 8 2017
NCZ038-082130-
Davidson NC-
427 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT DAVIDSON COUNTY UNTIL 530 PM
EDT...
At 427 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cooleemee, or 8 miles north of Salisbury, moving east at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Lexington, Thomasville, Linwood, Denton, Gordontown, High Rock Boat
Dock Marina, Nc Wildlife Access Boat Launch, High Rock Lake Marina &
Campground, High Rock Lake and Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3584 8048 3583 8046 3584 8045 3583 8043
3585 8042 3584 8039 3586 8039 3589 8041
3589 8032 3587 8005 3557 8007 3563 8028
3568 8033 3572 8033 3572 8038 3574 8046
3577 8045 3579 8048 3581 8047
TIME...MOT...LOC 2027Z 281DEG 20KT 3579 8045
EllisSpecial weather statement, Jul 8, 4:36 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
436 PM EDT SAT JUL 8 2017
NCZ009>011-026-027-082115-
Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-
436 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...SOUTHERN
VANCE...SOUTHERN WARREN...WEST CENTRAL HALIFAX AND NORTHERN FRANKLIN
COUNTIES UNTIL 515 PM EDT...
At 436 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kittrell, or 9 miles northwest of Louisburg, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.
Locations impacted include...
Louisburg, Franklinton, Dortches, Kittrell, Red Oak, Castalia,
Centerville, Glenview, Ingleside and Medoc Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3633 7779 3598 7782 3610 7853 3612 7853
3617 7850 3618 7851 3628 7851
TIME...MOT...LOC 2036Z 271DEG 24KT 3619 7842
77Special weather statement, Jul 8, 5:32 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
532 PM EDT SAT JUL 8 2017
NCZ038-039-082230-
Randolph NC-Davidson NC-
532 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAVIDSON AND WESTERN
RANDOLPH COUNTIES UNTIL 630 PM EDT...
At 531 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of High Rock Lake, or 10 miles southeast of Lexington,
moving east at 20 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
High Point, Asheboro, Lexington, Thomasville, Linwood, Archdale,
Trinity, Denton, Gordontown and High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts as high as 50 mph are capable of knocking down small or
weakened trees and blowing around trash cans, potted plants, lawn
furniture and other light outdoor objects.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3587 8005 3592 8005 3591 7983 3551 7979
3551 8018 3554 8020 3555 8021 3558 8021
3563 8026 3564 8029 3567 8031 3568 8033
3572 8033 3572 8042 3574 8046 3577 8045
3579 8047
TIME...MOT...LOC 2131Z 277DEG 17KT 3568 8016
10Local storm report, Jul 8, 5:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM NON-TSTM WND DMG 2 NE NEWSOM 35.55N 80.15W
07/08/2017 DAVIDSON NC 911 CALL CENTER
ONE TREE DOWN NEAR THE INTERSECTION OF
HIGHWAY 8 AND NEWSOM RD.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:03 PM EDT | Special Weather Statement | RAH | Wayne | 42 min |
| Jul 7, 8:39 PM EDT | Special Weather Statement | RAH | Johnston | 66 min |
| Jul 7, 10:53 PM EDT | Special Weather Statement | RAH | Stanly | 37 min |
| Jul 8, 3:11 PM EDT | Special Weather Statement | RAH | Sampson | 64 min |
| Jul 8, 3:30 PM EDT | Special Weather Statement | RAH | Granville | 45 min |
| Jul 8, 3:40 PM EDT | Special Weather Statement | RAH | Davidson | 65 min |
| Jul 8, 3:47 PM EDT | Special Weather Statement | RAH | Johnston | 58 min |
| Jul 8, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance | 34 min |
| Jul 8, 4:19 PM EDT | Special Weather Statement | RAH | Wayne | 56 min |
| Jul 8, 4:27 PM EDT | Special Weather Statement | RAH | Davidson | 63 min |
| Jul 8, 4:36 PM EDT | Special Weather Statement | RAH | Franklin | 39 min |
| Jul 8, 5:32 PM EDT | Special Weather Statement | RAH | Davidson | 58 min |
| Jul 8, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 40 min |
| Jul 8, 5:56 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 64 min |
| Jul 8, 6:14 PM EDT | Special Weather Statement | RAH | Wilson | 46 min |
| Jul 8, 6:16 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wilson | 44 min |
| Jul 8, 6:18 PM EDT | Special Weather Statement | RAH | Moore | 42 min |
| Jul 8, 6:23 PM EDT | Special Weather Statement | RAH | Wake | 52 min |
| Jul 8, 6:32 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 58 min |
| Jul 8, 6:33 PM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 3 hr |
| Jul 8, 6:38 PM EDT | Special Weather Statement | RAH | Chatham | 67 min |
| Jul 8, 6:48 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore | 42 min |
| Jul 8, 6:51 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 54 min |
| Jul 8, 6:58 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Johnston, Nash, Wake, Wilson | 62 min |
| Jul 8, 7:20 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance, Warren | 42 min |
| Jul 8, 7:24 PM EDT | Special Weather Statement | RAH | Lee | 66 min |
| Jul 8, 7:27 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Johnston, Nash, Wake, Wilson | 3 hr |
| Jul 8, 7:48 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 42 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.